NEW CARLSON-BELLMAN AND HARDY-LITTLEWOOD DYNAMIC INEQUALITIES


Saker S. H. , TUNÇ C. , Mahmoud R. R.

MATHEMATICAL INEQUALITIES & APPLICATIONS, vol.21, no.4, pp.967-983, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 21 Issue: 4
  • Publication Date: 2018
  • Doi Number: 10.7153/mia-2018-21-66
  • Title of Journal : MATHEMATICAL INEQUALITIES & APPLICATIONS
  • Page Numbers: pp.967-983

Abstract

In this paper, we will prove some new dynamic inequalities of Carlson and Hardy-Littlewood types on an arbitrary time scale T. These inequalities as special cases contain the classical continuous and discrete Carlson-Bellman and Hardy-Littlewood type inequalities. The results will be proved by employing the time scales Holder inequality, some algebraic inequalities and some basic lemmas designed and proved for this purpose.